# SDR CALA2013122693914

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Repair
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG NR 1 RT CORE COWL UPPER TE CORNER, PREVIOUS REPAIR IS DAMAGED.  REINSTALLED MISSING FILLER MATERIAL 071 2024 & REINSTALLED FASTENERS IAW SRM 51-40-02.  IAW NON RII INSP OF REPAIR TO INBD TE CORE COWL NR 1 ENG.  REPAIR IS COMPLETE IAW SRM 51-40-02.
